| Model Number |
PLY-G02-020-APL |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/30/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: the complainant was unable to provide the initial reporter first name.We completed a good faith effort to obtain the information.H6: device code a0401 is being used to capture the reportable event of suture break.
Event or Problem Description
It was reported to boston scientific corporation that an overstitch 2-0 polypropylene suture was used during an endoscopic sleeve gastroplasty procedure performed on (b)(6) 2025.During the procedure, the suture broke.The procedure was completed with an alternate device.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block e1: the complainant was unable to provide the initial reporter first name.We completed a good faith effort to obtain the information.Block h6: device code a0401 is being used to capture the reportable event of suture break.Correction: block e1 initial reporter first name and last name were incorrect.It has been updated.
Event or Problem Description